# SDR AWXA200600860

- Difficulty date: May 4, 2006
- Submitted: May 26, 2006
- Operation: Air carrier
- Aircraft: N156AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23778
- Aircraft time: 59,396 hours, 41,443 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Part number: 50079454
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - DURING C19 CHECK DISCOVERED THE L1 DOOR STRUCTURE INNER PANEL HAD A CRACK, .25 INCHES, AT THE OUTER EDGE, MID AREA.  MAINTENANCE CUT OUT AND REMOVED DAMAGED PORTION OF INNER PANEL ON THE L1 DOOR IAW BOEING 737-300 SRM 51-70-13-0G FIG 1.  FAB`D PLATE IAW BOEING 737-300 SRM 51-70-13-0G FIG 1.  INSTALLED FABRICATED REPAIR PARTS ON THE L1 DOOR STRUCTURE INNER PANEL IAW BOEING 737-300 SRM 51-70-13-0G1.
